Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 43, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 28, 2006, 4:19 PM EDT for Benzie County, Michigan. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2006, 4:19 PM EDT (20:19 UTC)
- Expired
- Jun 28, 2006, 4:55 PM EDT
- In force
- 36 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Benzie County, MI
The radar
The NCL Michigan radar (KAPX), 100 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:40 PM EDT | HAIL 0.75 | Lake Ann, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 12:12 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 781 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 282019 SVRAPX MIC019-282115- /O.NEW.KAPX.SV.W.0043.060628T2019Z-060628T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 419 PM EDT WED JUN 28 2006 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BENZIE COUNTY IN NORTHERN LOWER MICHIGAN * UNTIL 515 PM EDT * AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR LAKE ANN...OR ABOUT 11 MILES SOUTHEAST OF EMPIRE...AND WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE ANN AROUND 425 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4477 8605 4462 8604 4461 8583 4477 8583 $$ JK/BS
1 follow-up statement
000 WWUS34 KAPX 282055 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 455 PM EDT WED JUN 28 2006 MIC019-282105- /O.CAN.KAPX.SV.W.0043.000000T0000Z-060628T2115Z/ BENZIE MI- 455 PM EDT WED JUN 28 2006 ...THE SEVERE THUNDERSTORM WARNING FOR BENZIE COUNTY IS CANCELLED... AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED THE AREA AND DRIFTED INTO WESTERN PARTS OF GRAND TRAVERSE COUNTY. THE WARNING HAS THEREFORE BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES. LAT...LON 4477 8605 4462 8604 4461 8583 4477 8583 $$ JK/BS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:20 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 28, 3:20 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 320 PM EDT WED JUN 28 2006 .DISCUSSION...STRONG TO SVR CONVECTION AFFECTING MUCH OF NORTHERN MI THIS AFTERNOON. SVR TSTORM WATCH 558 CONTINUES THRU 8 PM IN NORTHERN LOWER. MUCH OF THE AREA HAS BEEN WORKED OVER TO SOME DEGREE...THOUGH WON/T TAKE A LOT OF HEATING TO RECHARGE AGAIN. EARLY EVENING FORECAST WILL LARGELY BE BASED ON ONGOING RADAR TRENDS. CONVECTION WILL CLEARLY WEAKEN AND BECOME LESS WIDESPREAD AT SUNDOWN AS DIURNAL HEATING IS LOST. HOWEVER...THE 500MB CIRCULATION CENTER WILL BE CROSSING THE FORECAST AREA IN THE LATE EVENING/EARLY OVERNIGHT. THIS WILL MAINTAIN SCT CONVECTION INTO THE OVERNIGHT HOURS...ESPECIALLY IN NE LOWER. THERE WERE SCT STORMS IN NE WI WITH THE 500MB WAVE EARLY THIS MORNING. THERE LOOKS TO BE JUST ENOUGH OF A NW BREEZE TO KEEP FOG FROM BEING A WIDESPREAD PROBLEM. BUT THE RAINS TODAY WILL CONTRIBUTE TO PATCHY FOG OVERNIGHT. TEMP FORECAST LOOKS GOOD AND WILL MAKE FEW CHANGES. ZOLTOWSKI LONGER TERM...THURSDAY THROUGH WEDNESDAY...SYNOPTIC EVOLUTION... SHARP UPPER TROUGH LIFTS EASTWARD AND OFF THE NEW ENGLAND COAST BY SATURDAY...WHILE THE GREAT LAKES GETS AN INCREASE IN HEIGHTS ALOFT...WITH PREDOMINANT WNW AND STRONGER FLOW IN THE MID LEVELS. THIS WNW FLOW WILL HOLD OVER THE REGION THROUGH EARLY NEXT WORK WEEK WHILE LONG TERM MODELS ARE HINTING AT MID LEVEL RIDGING IN THE CENTRAL PORTION OF THE CONUS...WHICH WOULD AMPLIFY THE GREAT LAKES AND EAST COAST TROUGH. AT THE SURFACE...HIGHER PRESSURE AND DRIER AIR FILLS INTO NRN MICHIGAN THURSDAY...AS TROUGHING HEADS EAST. SOUTHERLY RETURN FLOW SETS UP BY FRIDAY AFTERNOON...IN PREPARATION FOR NEXT SHORTWAVE ALOFT/SFC COLD FRONT THAT WILL BE WORKING INTO THE REGION SATURDAY NIGHT. QUESTIONS ARISE AS TO THE EXTENT THIS BOUNDARY WILL WORK ITS WAY SOUTH...BUT ATTM...BOTH ECMWF/GFS DO SUGGEST THAT THE BETTER SFC/H8 MOISTURE DROP SOUTH OF NRN MICHIGAN BY SUNDAY...RESULTING IN A DRY FORECAST. HAVE TO BE LEARY ABOUT WNW FLOW ALOFT PATTERNS...AS BOUNDARY COULD BECOME STATIONARY FURTHER NORTH TOWARD NRN MICHIGAN RESULTING IN CHANCES FOR SHOWERS/STORMS. THURSDAY...UPPER TROUGH WILL BE SHIFTING EAST OF THE REGION EARLY IN THE MORNING. THE CLOSED MID LEVEL CIRCULATION AT THE BASE OF THE TROUGH GETS LOST AROUND THIS TIME...AND WE LOSE SOME OF THE BETTER CONVERGENCE THROUGHOUT THE COLUMN. WITH THE TROUGH NEARBY AND STILL COOLISH TEMPS ALOFT...SO WILL JUST RETAIN A SMALL 30% CHANCE OF SHOWERS AND THUNDERSTORMS FOR A PORTION OF NE LOWER. THE AFTERNOON LOOKS RATHER DRY...AS LATEST NAM/WRF AND GFS LOWEST H8-H7 THETA-E IS OVERHEAD IN THE AFTERNOON (310K) WITH SUBSIDENCE ENSUING BEHIND THE TROUGH. THE BIG QUESTION WILL BE HOW DRY THE SFC PARCELS WILL BE...MODEL DEPICTIONS SHOW TDS HANGING IN THE UPPER 50S...MIXING INTO THE DRYING AIR JUST ABOVE THE SFC WOULD RESULT IN MORE LOW-MID 50S. WITH RECENT RAINS...GROUND MOISTURE COULD YIELD AFTERNOON VALUES CLOSER TO THE MODELS. TOOK A MIDDLE OF THE ROAD VENTURE HERE AND MODIFYING SOUNDINGS WITH A 74/56 PARCEL RESULTS IN AROUND 500-700 J/KG OF SBCAPE. MLCAPE RESULTS IN A MINOR CAP TO OVERCOME WITH ROUGHLY 250-400 J/KG. ALL-IN-ALL...PER COORDINATION WITH SURROUNDING WFOS...SOMEWHAT RELUCTANTLY REMOVED CHANCES FOR SHOWERS/STORMS IN THE AFTERNOON WITH A CHANCE AT LAKE BREEZES GOING IN THE LATE AFTERNOON. HOWEVER...THE SUBSIDENCE (PROBABLY STRONGER THAN MODEL SOUNDINGS SHOW) MAY ACTUALLY BE THE PLAYER THAT PREVENTS ANYTHING FROM GOING. IF ANYTHING DOES POP TOMORROW...IT WOULD BE ISOLATED WITH THUNDER NOT LOOKING LIKE A GOOD CHANCE AT ALL. MUCH DIFFERENT AIR MASS/ENVIRONMENT THAN THE LAST FEW DAYS. THURSDAY NIGHT AND FRIDAY...WILL KEEP THE DRY FORECAST GOING INTO THE EARLY EVENING. LATEST MODEL RUNS ARE INDICATING SHORTWAVE ACTIVITY...75-80% H8-H5 RH...WITH H7-H5 LAPSE RATES 6-6.5 C/KM WORKING INTO UPPER MICHIGAN/NW LOWER LATE IN THE EVENING AND INTO FRIDAY MORNING. HI RESOLUTION NAM/WRF HAS A WEAK CIRCULATION/SFC TROUGH/WARM FRONT ACROSS EASTERN UPPER OVERNIGHT THURSDAY INTO FRIDAY MORNING. THIS MOISTURE IS NOW SEEN IN NRN SASKATCHEWAN...AND WITH THESE ATMOSPHERIC/SYNOPTIC PARAMETERS IN PLACE...BELIEVE THAT A SMALL CHANCE FOR LIGHT RAIN SHOWERS LOOKS OK. NO REAL THUNDER CHANCE HERE...AS ELEVATED CAPE LOOKS MINIMAL AT BEST (LESS THAN 200 J/KG). BY FRIDAY AFTERNOON...AND CONTINUED WARMING AND MOISTENING OF THE LOW LEVELS (ALBEIT MINOR LOOKING AT THIS POINT)...CANNOT TAKE OUT THE 30% CHANCE OF PRECIP IN THE AFTERNOON. WILL GO WITH A CHANCE OF THUNDER ALONG WITH THE SHOWERS. LOWS THURSDAY NIGHT WILL BE IN THE MIDDLE 50S...WITH HIGHS ON FRIDAY REACHING THE UPPER 70S OVER MOST OF THE AREA UNDER THE BEGINNINGS OF A RETURN SOUTHERLY FLOW. FRIDAY NIGHT...AFTER A CHANCE OF AFTERNOON SHOWERS/STORMS EARLY IN THE EVENING...TROUGH AXIS/WARM FRONT HOLDS AROUND EASTERN UPPER. WILL LIKELY BE A LULL IN THE ACTION...BUT A SHORTWAVE WILL BE WORKING IN ACROSS THE MN/ND/CANADIAN BORDER AND MOISTURE/INCREASED THETA-E IN THE H8-H7 LAYER STRETCHES OUT ACROSS MAINLY EASTERN UPPER. DUE TO UNCERTAINTIES REVOLVING AROUND TIMING AND LOCATION OF SYNOPTIC FEATURES...WILL KEEP A 30% CHANCE FOR SHOWERS/STORMS GOING. WILL BE FINE-TUNING MANY OF THE DETAILS OF THE FORECAST AS TIME DRAWS NEAR. LOWS FRIDAY NIGHT WILL LIKELY BE WARMER UNDER THIS SCENARIO...UPPER 50S TO LOWER 60S. SATURDAY THROUGH WEDNESDAY...FAIRLY TRICKY TIME FRAME WITH THE WEATHER. ON SATURDAY...SHORTWAVE WORKS ACROSS THE REGION WITH A COLD FRONT SWEEPING THROUGH THE AREA SATURDAY NIGHT. A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS HOLDS WITH THIS FEATURE...BEFORE A SOLID RUSH OF LOWER THETA-E AIR OVERTAKES NRN MICHIGAN SUNDAY. PER COORDINATION WITH SURROUNDING OFFICES...PULLED CHANCES FOR PRECIP SUNDAY. THEN COMES THE UNCERTAINTY. THE COLD FRONT DOES WORK ITS WAY SOUTH OF NRN MICHIGAN. HOWEVER THERE IS NOT A STRONG PUSH IN THE UPPER LEVELS BEHIND THIS FRONT...SO THE BIGGEST UNCERTAINTY IS HOW FAR SOUTH IT WILL GO...AND THERE IS A POSSIBILITY THAT LATER RUNS MAY NOT EVEN SHOW THIS BOUNDARY DROPPING OUT OF OUR SRN CWA UNTIL NEXT SHORTWAVE ARRIVES MONDAY. WILL RETURN THE CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY NIGHT INTO MONDAY (MONDAY MAY JUST BE SHOWERS)...THEN DRY THINGS OUT FOR LATER PERIODS. HIGHS LOOK TO BE IN THE MIDDLE 70S TO LOWER 80S...WITH LOWS IN THE MID 50S. SMD && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 28, 4:11 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 411 PM EDT WED JUN 28 2006 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-291000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 411 PM EDT WED JUN 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN MICHIGAN THIS AFTERNOON AND EVENING. SOME STORMS COULD BE SEVERE...PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE BETWEEN NOON AND 9 PM...NEAR AND EAST OF A LINE FROM CADILLAC TO PELLSTON...AS WELL AS IN EASTERN UPPER MICHIGAN. THE THUNDERSTORMS WILL BECOME SCATTERED OVERNIGHT ACROSS NORTHERN MICHIGAN. STORMS ARE NOT EXPECTED TO BE SEVERE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN MICHIGAN FRIDAY AFTERNOON THROUGH SATURDAY EVENING...THEN AGAIN SUNDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH THIS EVENING. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. JZ/SMD
In the hours before
Local storm report, Jun 28, 2:34 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
234 PM EDT WED JUN 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND DMG 4 E LAKE CITY 44.33N 85.13W
06/28/2006 MISSAUKEE MI TRAINED SPOTTER
TREES DOWN. TIME IS ESTIMATED.
&&
MPCLocal storm report, Jun 28, 3:26 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
326 PM EDT WED JUN 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL MIO 44.66N 84.13W
06/28/2006 E0.75 INCH OSCODA MI TRAINED SPOTTER
&&
JZLocal storm report, Jun 28, 3:37 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
337 PM EDT WED JUN 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL MIO 44.66N 84.13W
06/28/2006 E0.88 INCH OSCODA MI TRAINED SPOTTER
&&
JZLocal storm report, Jun 28, 3:40 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
340 PM EDT WED JUN 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL TRAVERSE CITY 44.75N 85.60W
06/28/2006 E0.88 INCH GRAND TRAVERSE MI BROADCAST MEDIA
&&
JZLocal storm report, Jun 28, 3:58 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
358 PM EDT WED JUN 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL STERLING 44.03N 84.02W
06/28/2006 E0.50 INCH ARENAC MI TRAINED SPOTTER
&&
JZLocal storm report, Jun 28, 4:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EDT WED JUN 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL STANDISH 43.98N 83.96W
06/28/2006 E0.75 INCH ARENAC MI TRAINED SPOTTER
0402 PM HAIL SPRUCE 44.83N 83.47W
06/28/2006 E0.50 INCH ALCONA MI TRAINED SPOTTER
&&
JZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:23 PM EDT | Severe Thunderstorm Warning | APX | Missaukee | 67 min |
| Jun 28, 1:45 PM EDT | Severe Thunderstorm Warning | APX | Kalkaska | 60 min |
| Jun 28, 1:52 PM EDT | Severe Thunderstorm Warning | APX | Otsego | 38 min |
| Jun 28, 1:59 PM EDT | Severe Thunderstorm Warning | APX | Oscoda | 61 min |
| Jun 28, 2:38 PM EDT | Severe Thunderstorm Warning | APX | Montmorency | 67 min |
| Jun 28, 2:43 PM EDT | Severe Thunderstorm Warning | APX | Crawford | 35 min |
| Jun 28, 2:55 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 65 min |
| Jun 28, 2:58 PM EDT | Severe Thunderstorm Warning | APX | Oscoda | 62 min |
| Jun 28, 3:40 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse | 65 min |
| Jun 28, 3:45 PM EDT | Severe Thunderstorm Warning | APX | Arenac | 60 min |
| Jun 28, 3:50 PM EDT | Special Marine Warning | APX | 115 min | |
| Jun 28, 4:25 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Iosco | 65 min |
| Jun 28, 4:45 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse | 60 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.